MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE 10X420MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE 10X420MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2337-1042S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
During a post-market clinical evaluation of the treatment of femur fractures with the femoral nail piriformis fossa (pf) of the t2 alpha femur antegrade gt/pf nailing system , the following event have been reported: "patient moved his care to another hospital system where he had a removal of hardware procedure on (b)(6) 2021 for non-union of right femur with rotational deformity.".

Brand Name
FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE 10X420MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key12606939
Report Number0009610622-2021-00744
Device Sequence Number14310520
Product Code HSB
UDI-Device Identifier07613327288919
UDI-Public07613327288919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2337-1042S
Device Catalogue Number23371042S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient Weight104